Is this normal is bc suppose to make u feel sick? - AnswerHealth

Is this normal is bc suppose to make u feel sick?!


Question: Is this normal is bc suppose to make u feel sick?
okay i just started taking birth control and i've been feeling a little light headed

Answers:

Yes, feeling light headed or dizzy can be a side effect of birth control. It takes 3 months for your body to get used to the birth control you are one. But if the side effects you are experiencing are lifestyle changing (meaning something like you can't go to school or work because of it) then you might want to talk to your health care provider about switching you to a different brand or form of birth control.

You have to find the birth control that works with your body not against it. For example I was on Ortho Evra (the patch) and I was always angry and hot. So I went to Yasmin and I had a very low libido with that. So I went to Femcon Fe and I was find on that but has some spotting. So I went to anther one and now I am having a little acne (I'm in my 2nd month) but it is clearing up. My acne wasn't lifestyle changing. I could deal with it, and it is going away as the months pass. But the other times I took those kinds of birth control I had to switch.

Good luck!



It's a side effect of most birth control pills. Take them before you go to bed, and the nausea should subside after a few months (but it's much easier to cope whilst lying down).




The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories